Alert archive / Wisconsin / Flash Flood Warnings in 2010
Flash Flood Warning 8, NWS Green Bay, WI
NWS Green Bay, WI issued this flash flood warning at Sep 23, 2010, 6:54 AM CDT for Wood County, Wisconsin. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 23, 2010, 6:54 AM CDT (11:54 UTC)
- Expired
- Sep 23, 2010, 10:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Wood County, WI
The radar
The La Crosse radar (KARX), 121 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 23, 7:19 AM CDT | FLASH FLOOD | Pittsville, WI | CAT CREEK FLOODING PART OF A PARK...AND WATER FLOWING ACROSS A ROAD IN A SUBDIVISION IN PITTSVILLE |
| Sep 23, 8:47 AM CDT | FLASH FLOOD | Pittsville, WI | 20-25 ROADS UNDER WATER ACROSS WOOD COUNTY. COUNTY E WEST OF PITTSVILLE CLOSED DUE TO A WASHOUT. COUNTY C NEAR RUDOLPH CLOSED DUE TO HIGH WATER. HIGHWAY 54 AND COUNTY GG CLOSED NEAR PORT EDWARDS DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 11.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
854
WGUS53 KGRB 231154
FFWGRB
WIC141-231530-
/O.NEW.KGRB.FF.W.0008.100923T1154Z-100923T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
654 AM CDT THU SEP 23 2010
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WOOD COUNTY IN CENTRAL WISCONSIN...
* UNTIL 1030 AM CDT
* AT 651 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED RUNOFF
FROM HEAVY RAIN OVERNIGHT WAS PRODUCING SOME EROSION ON SOME AREA
ROADS. SEVERAL ROAD CLOSURES ARE ALSO OCCURRING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CONTINUE TO CAUSE FLASH
FLOODING TO OCCUR THIS MORNING. SOME LOCATIONS THAT WILL EXPERIENCE
FLOODING INCLUDE...MARSHFIELD...WISCONSIN RAPIDS...BABCOCK AND
PITTSVILLE.
RAIN HAS DIMINISHED THE LAST HOUR BUT MORE SHOWERS AND THUNDERSTORMS
ARE EXPECTED LATER TODAY INTO TONIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4465 9027 4464 8984 4451 8984 4451 8973
4426 8973 4426 9027
$$
TDH1 follow-up statement
557
WGUS73 KGRB 231402
FFSGRB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
902 AM CDT THU SEP 23 2010
WIC141-231530-
/O.CON.KGRB.FF.W.0008.000000T0000Z-100923T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD WI-
902 AM CDT THU SEP 23 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WOOD COUNTY UNTIL 1030
AM CDT...
AT 854 AM CDT...EMERGENCY MANAGEMENT REPORTED WIDESPREAD FLOODING OF
ROADS ACROSS WOOD COUNTY. THUNDERSTORMS HAVE ALREADY PRODUCED 3 TO 4
INCHES OF RAIN ACROSS WOOD COUNTY...AND ADDITIONAL HEAVY RAINFALL OVER
SOUTHWEST MINNESOTA AND WEST CENTRAL WISCONSIN IS SPREADING TOWARD
THE AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL LIKELY CAUSE ADDITIONAL
FLASH FLOODING TO OCCUR THIS MORNING. SOME LOCATIONS THAT WILL EXPERIENCE
FLASH FLOODING INCLUDE...WISCONSIN RAPIDS...BABCOCK AND PITTSVILLE.
THE WOOD COUNTY SHERIFF DEPARTMENT REPORTED THAT BETWEEN 20 AND 25
ROADS ARE CURRENTLY FLOODED. COUNTY HIGHWAY E WEST OF PITTSVILLE HAS
BEEN CLOSED DUE TO A WASHOUT...AND COUNTY HIGHWAY C NEAR RUDOLPH AND
HIGHWAY 54 NEAR COUNTY GG ARE BOTH CLOSED DUE TO HIGH WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4465 9027 4464 8984 4451 8984 4451 8973
4426 8973 4426 9027
$$
KIECKBUSCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 2:47 AM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Sep 23, 2:47 AM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 247 AM CDT THU SEP 23 2010 .SHORT TERM...TODAY/TONIGHT/FRIDAY. MAIN FORECAST CHALLENGE WITH THIS PERIOD IS THE LOCATION OF HEAVY RAIN TODAY INTO TONIGHT. WHILE THE MODELS HAVE A HANDLE ON THE HEAVY RAIN EVENTS...LOCATION OF HEAVY RAIN HAS NOT QUITE BEEN SETTLED YET. PREVIOUS MODEL RUNS FORECAST THE HEAVY RAIN TO DEVELOP OVER MN AND THEN LIFT INTO NORTHWEST HALF OF WISCONSIN DURING THE EARLY THURSDAY MORNING HOURS AS A WARM FRONT LIFTS NORTH. NOT SURPRISINGLY THE CONVECTION OVER SE MN AND WESTERN WI HAS BEEN HOLDING THE FRONT UP FOR THE MORNING HOURS AT LEAST AND AT 08Z EXTENDED FROM THE MN/IA BORDER TO SOUTHERN WISCONSIN. RADAR TRENDS INDICATE HEAVY RAINS FROM AREAS WEST WILL CONTINUE TO WORK INTO CENTRAL WISCONSIN EARLY THIS MORNING. HAVE ALREADY EXPANDED THE FLOOD WATCH INTO CENTRAL WI EARLIER TONIGHT WITH THIS TREND...AND WILL EXPAND INTO WAUPACA SHAWANO...MENOMINEE AND SOUTHERN OCONTO COUNTIES FOR THE TODAY PORTION ONLY. HEAVY BAND OF RAIN FROM SE MN INTO WC WI APPEARS TO BE ORIENTATING IN A SW TO NE DIRECTION AND AT THIS TIME WILL BE NORTH OF A LINE FROM WAUSHARA COUNTY TO GRB. H8 BOUNDARY LIFTING NORTH AND WOULD EXPECT CONVECTION TO CONTINUE TO DEVELOP OVER NORTHERN WI EARLY THIS MORNING. WILL MONITOR RADAR TRENDS NEXT FEW HOURS FOR POSSIBLE EXPANSION OF THIS HEADLINE. MODEL PROGS CONSISTENT WITH LIFTING THE WARM FRONT NORTH INTO NORTHERN WISCONSIN TODAY AS A LOW PRESSURE SYSTEM WORKS INTO MINNESOTA IN RESPONSE TO DIGGING SHORT WAVE TROF APPROACHING FROM THE NORTHERN PLAINS. THIS WOULD TEND TO FOCUS THE HEAVY RAINFALL OVER NORTHERN WISCONSIN INTO UPPER MICHIGAN LATER TODAY INTO TONIGHT PRIOR TO THE SHORT WAVE TROF WITH COLD FRONT TRACKING OVER LATER TONIGHT FOR ANOTHER ROUND OF PCPN. POTENTIAL OF SVR WEATHER WITH THIS FRONT AND SHORT WAVE TROF. VERY STRONG WINDS ALOFT WITH SRLY H8 WINDS WILL PRODUCE A VERY SHEARED ATMOSPHERE. WOULD EXPECT FOCUS OF THE SVR WEATHER ALONG AND AHEAD OF A MID LEVEL DRY SLOT LATE THIS EVENING AND POSSIBLY INTO THE OVERNIGHT HOURS. NEEDLESS TO SAY THE NEXT 24 HOURS OF WEATHER WILL BE QUITE BUSY WITH CONTINUING AFFECTS OF FLOODING AFTER THAT. WILL LINGER SOME MORNING SHOWERS OVER MOST OF THE AREA FRIDAY OTHERWISE WRAP AROUND SHOWER ACTIVITY WILL MAINLY AFFECT NORTHERN WISCONSIN FOR FRIDAY BEFORE ENDING. FORECAST MAX TEMPS TODAY UNDER THE INFLUENCE OF THE CONVECTION AND WARM FRONT LOCATION. .LONG TERM...FRIDAY NIGHT THROUGH NEXT MONDAY. THE MEDIUM RANGE MODELS CONTINUE TO STRUGGLE WITH THE AMPLIFYING FLOW OVER WESTERN GREAT LAKES THIS WEEKEND. THE TRENDS OVER THE PAST COUPLE DAYS IS TO HAVE THE SHORTWAVE DIG FARTHER WEST OVER THE MISSISSIPPI VALLEY. UNCERTAINTY REALLY INCREASES BY MONDAY AS THE 12Z ECMWF AMPLIFIES ANOTHER SHORTWAVE OVER THE GREAT LAKES...WHILE THE 18Z GFS/GFS ENSEMBLE SHOWS THIS WAVE BEING MORE SUBDUED...AND WEAK ENOUGH NOT TO INFLUENCE THE CUTOFF LOW OVER THE GULF STATES. WILL RELY ON THE 12Z ECMWF AND 21Z SREF THROUGH 12Z SUNDAY...THEN THE 12Z ECMWF THEREAFTER. FRIDAY NIGHT THROUGH SATURDAY NIGHT...LOW PRESSURE WILL BE RAPIDLY MOVING NORTHEAST AWAY FROM THE FORECAST AREA FRIDAY NIGHT. WILL SEE WINDY CONDITIONS THANKS TO NE WINDS SUBSIDE DURING THE EVENING AS THE PRESSURE GRADIENT GRADUALLY RELAXES. CLOUDS WILL BE SLOWER TO DEPART...BECAUSE OF CYCLONIC AND ONSHORE FLOW OFF LAKE SUPERIOR. BY THE TIME THE LOW CLOUDS ARE EXPECTED TO EXIT TO THE EAST...WILL ALREADY SEE MID AND HIGH CLOUDS MOVING INTO CENTRAL WISCONSIN AHEAD OF THE DIGGING SHORTWAVE. AS A RESULT...DONT SEE A GOOD FROST POTENTIAL ACROSS THE NORTH FRIDAY NIGHT. THE DIGGING SHORTWAVE WILL MOVE SE ACROSS THE NORTHERN MISSISSIPPI VALLEY ON SATURDAY. THE FARTHER WEST TRACK WILL KEEP THE LIGHT SHOWER CHANCES ACROSS THE WESTERN FORECAST AREA MOSTLY FOR THE AFTERNOON AND EVENING HOURS. THE FORCING PULLS AWAY AFTER MIDNIGHT AND 1025MB HIGH PRESSURE BUILDS INTO THE AREA IN ITS PLACE WITH CLEARING SKIES. SUNDAY AND MONDAY...HIGH PRESSURE WILL BE OVER THE AREA SUNDAY... SUNDAY NIGHT...AND MOST OF THE DAYTIME HOURS ON MONDAY. SKIES WILL BE MOSTLY CLEAR TO PARTLY CLOUDY OVER THIS TIME PERIOD AND LOW LEVEL TEMPERATURES WILL MODERATE. MODELS PORTRAY A WEAK FRONT DROPPING INTO THE AREA MONDAY NIGHT. NOT ALOT OF AGREEMENT IN THE MODELS BY THIS POINT...SO PREFER TO GO WITH A DRY FORECAST UNTIL THE DETAILS CAN GET SORTED OUT. && .AVIATION...WIDESPREAD SHOWERS AND STORMS OVER THE REGION WILL PRODUCE IFR CIGS WITH SCT IFR VSBYS TODAY INTO TONIGHT. && .HYDROLOGY...INITIAL CONCERN IS THE HEAVY RAINFALL OVER CENTRAL WISCONSIN AND THE AFFECTS ON AREA STREAMS AND RIVERS. THE FORECAST POINT AT BABCOCK ON THE YELLOW RIVER IS UP FIRST. HEAVY RAIN AFFECTS ON RIVERS OVER NORTHERN WISCONSIN WILL NEED TO PLAY OUT TODAY FOR ANY FLOOD WARNING HEADLINES FOR PERHAPS TONIGHT. && .GRB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ005-010>013-018-019- 021-030-035-036-073. FLOOD WATCH THROUGH THIS AFTERNOON FOR WIZ020-031-037-074. && TDH/MPC
Hazardous weather outlook, Sep 23, 5:56 AM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 556 AM CDT THU SEP 23 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 556 AM CDT THU SEP 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL WILL BE THE PRIMARY THREAT TODAY AS A WARM FRONT LIFTS NORTH OVER WISCONSIN. VARIOUS FLOOD WATCHES AND FLOOD WARNINGS AND ADVISORIES HAVE ALREADY BEEN POSTED FOR MUCH OF CENTRAL...NORTH CENTRAL AND NORTHEAST WISCONSIN FOR TODAY AND TONIGHT. IN ADDITION TO THE HEAVY RAIN THREAT...THERE IS A SLIGHT RISK OF SEVERE STORMS LATER THIS AFTERNOON AND ESPECIALLY TONIGHT AS A COLD FRONT TRACKS OVER THE STATE. THE PRIMARY THREATS INCLUDE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RIVERS OVER CENTRAL AND NORTHERN WISCONSIN ARE EXPECTED TO RISE DUE TO THE RECENT HEAVY RAINFALL. BE SURE TO MONITOR LATER FORECASTS CONCERNING RIVERS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN GREEN BAY AS WELL AS ANY POSSIBLE SEVERE WEATHER REPORTS LATER TODAY AND TONIGHT. LMZ521-522-541>543-241100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 556 AM CDT THU SEP 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL START THIS AFTERNOON AND CONTINUE INTO TONIGHT. GALE FORCE GUSTS ARE POSSIBLE LATE TONIGHT. SCATTERED THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT. A FEW STORMS MAY BE SEVERE TONIGHT WITH DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE FRIDAY INTO FRIDAY EVENING. A FEW STORM FORCE GUSTS FROM THE NORTHWEST MAY DEVELOP NEAR DEATHS DOOR LATE FRIDAY AFTERNOON AND EVENING. MARINERS SHOULD CLOSELY MONITOR THE LATEST FORECASTS...AS THIS HAS THE POTENTIAL TO BE A SIGNIFICANT EARLY FALL STORM. TH/MPC
In the hours before
Local storm report, Sep 23, 4:47 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
447 AM CDT THU SEP 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM FLOOD MARSHFIELD 44.66N 90.16W
09/23/2010 WOOD WI LAW ENFORCEMENT
PONDING OF WATER ON STREETS AND ROADS.
&&
TOMHLocal storm report, Sep 23, 5:01 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
501 AM CDT THU SEP 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN MARSHFIELD 44.66N 90.16W
09/23/2010 M2.91 INCH WOOD WI ASOS
STORM TOTAL SINCE 7 PM WEDNESDAY EVENING.
&&
MPCLocal storm report, Sep 23, 5:02 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
502 AM CDT THU SEP 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN STEVENS POINT 44.51N 89.56W
09/23/2010 M3.03 INCH PORTAGE WI ASOS
STORM TOTAL SINCE 7 PM WEDNESDAY EVENING.
&&
MPCLocal storm report, Sep 23, 5:03 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
503 AM CDT THU SEP 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN WISCONSIN RAPIDS 44.40N 89.84W
09/23/2010 M2.29 INCH WOOD WI ASOS
STORM TOTAL SINCE 7 PM WEDNESDAY EVENING.
&&
MPCLocal storm report, Sep 23, 5:05 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
505 AM CDT THU SEP 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN MOSINEE 44.78N 89.69W
09/23/2010 M2.07 INCH MARATHON WI ASOS
STORM TOTAL SINCE 9 PM WEDNESDAY EVENING.
&&
MPCLocal storm report, Sep 23, 5:58 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
558 AM CDT THU SEP 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 AM HEAVY RAIN WISCONSIN RAPIDS 44.40N 89.84W
09/23/2010 M3.21 INCH WOOD WI CO-OP OBSERVER
&&
TOMHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 9:32 PM CDT | Small Craft Advisory | GRB | 32 hr | |
| Sep 23, 4:40 AM CDT | Areal Flood Warning | GRB | Portage, Wood | 6 hr |
| Sep 23, 5:17 AM CDT | Areal Flood Advisory | GRB | Marathon | 103 min |
| Sep 23, 6:45 AM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Outagamie, Winnebago | 105 min |
| Sep 23, 7:38 AM CDT | River Flood Warning | GRB | Wood | 3 days |
| Sep 23, 7:38 AM CDT | River Flood Warning | GRB | Wood | 3 days |
| Sep 23, 8:39 AM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Winnebago | 111 min |
| Sep 23, 9:24 AM CDT | Flash Flood Warning | GRB | Portage, Wood | 4 hr |
| Sep 23, 10:43 AM CDT | Areal Flood Advisory | GRB | Brown, Marathon, Menominee, Oconto, Outagamie, Shawano and 1 more | 3 hr |
| Sep 23, 1:05 PM CDT | Areal Flood Warning | GRB | Marathon, Menominee, Oconto, Outagamie, Portage, Shawano and 2 more | 10 hr |
| Sep 23, 1:07 PM CDT | Areal Flood Warning | GRB | Marathon, Menominee, Oconto, Outagamie, Portage, Shawano and 2 more | 10 hr |
| Sep 23, 1:14 PM CDT | River Flood Warning | GRB | Marathon | 41 hr |
| Sep 23, 2:26 PM CDT | Hydrologic Statement | GRB | Marathon | 6 days |
| Sep 23, 3:47 PM CDT | Areal Flood Advisory | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Marinette and 4 more | 7 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.